How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask DR. EHTISHAM Your Own Question
DR. EHTISHAM
DR. EHTISHAM, Doctor
Category: Medical
Satisfied Customers: 5726
Experience:  MBBS, FCPS
41140702
Type Your Medical Question Here...
DR. EHTISHAM is online now

I just wanted to ask for some reassurance. I have recently

This answer was rated:

Hello, I just wanted to ask for some reassurance. I have recently been having loose bowel movements as a result of ibs. I don’t normally go more often than usual but the frequency is looser than it should be. I took 2mg of Imodium on Monday and have been fine since then. I have had a bowel movement today (still no change in frequency of bowel movements) but the frequency was much more like constipation. However, out of fear of having the return of the loose stools I have taken another pill of immodium. I am now worried that I may be doing damage, despite going a normal number of times.

Hello! My name is***** to JustAnswer. I'm reviewing your question now, and will post back with your reply momentarily.

I can assure that taking a couple of Imodium will not cause you any sort f damage and you will be absolutely fine '

We do advised people having non- infectious diarrhea to take Imodium even 4-6 times daily

So just relax you will be fine

Please do let me know if you have any other question

Regard

Customer: replied 6 days ago.
Ah thank you very much for your help, I am seeing a doctor next week as well to organise a proper medication programme
Customer: replied 6 days ago.
Thank you again

You are welcome

If done please leave a 5-stars rating to give me credit for my service

Regard

DR. EHTISHAM and 2 other Medical Specialists are ready to help you